# SDR UPS99230238

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON SHEAR TIE T-CLIP AT BS 990, RBL 8, WL 148 BETWEEN STR 29-29 R (WHILE WORKING CARD 973519).  REMOVED CORRODED T-CLIP AND REPLACED WITH NEW T-CLIP IAW 51-10-1 AND 51-30-02.
